# SDR SWAA2024070207318

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,125 hours, 27,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT ON LAV B HAS BLOWN OUT LIGHT BULB<[01] REMOVED AND RELAMPED LWR L2 DOOR EMERGENCY EXIT LIGHT ON LAV B AND PERFORMED A GOOD IAW AMM 33-51-01-960-801 STEP 2.C(1)(A)4)(C)(2)(3)(4);[02] VERIFIED ACTION 1. JOB COMPLETE.
